# SDR UPS01436862

- Difficulty date: September 10, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BLG I/B W/W DOOR I/B REAR FACE NEAR MID END AREA FOUND CRACK AND BULGE UP AS MARKED. LT BLG I/B W/W DOOR I/B REAR FACE SKIN PNL REPAIRED PER SRM 51-40-02  FIG 1.
